# SDR RAIA00212359

- Difficulty date: December 17, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 32,085 hours, 32,151 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 243211
- Part serial: 513142
- Condition: Defective
- Part time: 27,046 hours, 27,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5463-BMI- SMOKE SMELL IN COCKPIT AND #1 A/C WILD GENERATOR FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED THE #1 A/C WILD GENERATOR CONTROL UNIT, OPS CK OK.
